MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB CUT BLCK MOUNT; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REV TIB CUT BLCK MOUNT; RESECTION BLOCKS/DEVICES
Catalog Number 250610110
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the mount will not lock into place.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.The complaint sample consisted of (1) 250610110 attune rev tib cut blck mount, lot ab4206501.Examination of the returned device confirms the attune rev tib cut blck mount will not hold the attune revision tibial block r.The locking mechanism will not tighten onto the cutting block making it unable to hold the cutting block into place.A worldwide complaints database search was performed and found one other complaint ((b)(4)) where the attune rev tib cut blck mount would not hold the tibial cutting block.The root cause is determined to be undetermined.Due to the determination of the root cause no corrective action is being initiated but the complaints will be monitored through (b)(4).Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).
 
Event or Problem Description
It was reported that the attune rev tib cut blck mount does not tighten onto attune rev tibial block r.

Brand Name
ATTUNE REV TIB CUT BLCK MOUNT
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8437248
Report Number1818910-2019-87898
Device Sequence Number13522308
Product Code HTZ
UDI-Device Identifier10603295436171
UDI-Public10603295436171
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610110
Device Lot NumberAB4206501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1